MathSciNet Relay Station
MathSciNet bibliographic data
MR1706900 60J65 (60F10 60G15 60G70)
Molchan, G. M. Maximum of a fractional Brownian motion: probabilities of small values. Comm. Math. Phys. 205 (1999), no. 1, 97–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement